# SDR UPS07850876

- Difficulty date: September 18, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 84,571 hours, 26,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 NUMEROUS DEFECTS ON WEB BETWEEN UPPER AND LOWER L-1 DOOR HINGES.  REMOVED WEB ON L-1 DOOR UPPER AND LOWER HINGES IAW SRM 51-3-0, FABRICATED AND INSTALLED REPAIR WEB ON L-1 DOOR UPPER AND LWR HINGES IAW DWG 5597646-107, AND SRM 51-3-0.
